Happy new year everyone 💕I was on tamoxifen for 5 years and I have been on letrazole since April 2016 and just wanted to know if anyone wakes up and has trouble moving X everything aches and during the night I have pain in my legs and hips that wakes me up X if this is not normal I will check it out with the doctor X would love to hear from anyone with advice thank you Jill X X
Letrazole advice : Happy new year... - Breast Cancer Haven
I have been on Letrazole for 2 months and have very similar symptoms - I even find it hard to turn over in bed. I am also having zoladex injections and wasn't sure which one could be causing this, as both are listed with the same side effects, such as muscular/joint pain. Would also be good to hear if anyone has any advice.
Hi Jill I moved from Anastrozole to Letrozoke about a month ago due to the side effects but I'm also having a lot of pain from the Letrozole, particularly in my elbows and hips so I struggle sleeping and getting up or out of the car after sitting in one position for a while. I don't have the injections I take calcium and Vitamin D tablets to help. I do find that reflexology makes a difference as I don't want to take painkillers all the time. Hope you find some relief, love Trisha
Thank you Trisha X I do understand that painkillers are not really the answer I would be on them all of the time Lol x every time you lovely ladies reply I have the same symptoms like yourself after sitting or laying for a long period I walk like Frankenstein ha ha X I will defiantly try reflexology and start taking calcium and vitamin D thanks again x x
Hi ... I have been on letrozole for well over 6 years .. I have most of the side effects .. Aching muscles & joints .. Insomnia .. Etc ..I think it gets easier over time ... But I still feel it's worth it for what the medication is doing to help keep me cancer free .. Go see your GP anyway .. Ask about these defects and what they can suggest to help you X.. Nothing lost !! Xxx
Oops .. Forgot .. I take prescribed calcium tablets .. Cod liver. Oil capsuals .. To help my muscles & joints I attend the gym ( GP Referal ) And also Tai chi .. Good for body & mind xxx
Hi, I have been on the dreaded Letrazole for a year now. I'm 41 and feel about 70. My joints ache and I get pains in my hips. I also suffer from pins and needles in my arms and hands. Please god this drug keeps the cance away. x c
I have been on letrozole for almost one year now, the first brand that I had gave me lots of joint pain. I have changed brands now and my joint pain is much better now.
Hi I didn't know there were other brands you can change to X I think a trip to the doctors is in order X take care and thanks for your advice X
Hi oh there are many brands the one I am on now is Accord which seems to be suiting best. ( First brand was Manx which was dreadful for me ).
I went to discuss this with the pharmacist at my local chemist , they will tell you that all brands are the same but some most definitely cause a significant amount of joint pain.
I was lucky that the second brand I had seen to be ok for me , I now make sure that my prescriptions are ordered in enough time to ensure that this brand can be sourced for me.
Hope you can manage to get another brand that suits
Osteoporosis is a side effect of letrozole I was given a full bone scan before commencing ! I been on it a year myself afterm5 on tamoxifen and do have a few aching bones but not sure why !!! I be interested in your doctors response as I don't see mine till April
Was on letrozole for a few months and found the side effects significantly worst than tamoxifen. Insomnia, aches, stiffness, exhaustion, went on to have a bleed so changed back to tamoxifen, never thought I would be glad for tamoxifen again
I get pains in my legs and hips at night in bed not every night though
I have been on Tamoxifen since 2013
I am taking letrizole for one year now and I also am experiencing achy feet legs and arms also not sleeping very well I take calcium and vitamin d ,as well as achy joints I get very stiff and much slower
Hi yes I feel I'm slower too and my muscles are weak , I was quite strong before all this , I was thinking of going to the gym to see if it helps but by the time Ive been to work then done my housework I'm ready for bed lol another one of my side effects is thinning hair anyone else suffer with this X X
Am exactly the same.
Hello. I have been on letrozole since September. The initial nausea was awful, now subsided but the hot flushes....... worse in the evenings and at night and now experiencing general aches and pains. Now back at work full time feeling very emotional and a sense of isolation. Normal or just me?
Oh and also taking calcium and vit D, prescribed. Whilst off work taking multi vit's, cod liver oil and evening primrose which I think did help. Have been a bit out of the routine of taking them since return to work and have noticed symptoms worse. Must get back to the routine and hopefully will feel a bit better. I had 2 operations, a major wound infection and 3 weeks radiotherapy. 4 months down the line my arm and ribs are still painful and my there is a lot of numbness all of which I would expect to feel better by now. Any advice ladies?
Have you tried a back knee and hip pillow theyre on ebay mine was 8 pounds and worth a lot more i used to wake up with terrible hip pain in the night and back pain during the early hours couldnt turn over but now i am loads better cant believe the difference its made. Ive been on letrozole for over 7 years 1st year 2010 i was on arimidex it was crippling so they tried me on exemerstane for 6 months which wasnt any better then letrozole please try the pillow just put it between your legs the difference is amazing.